Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Projections of $C^\infty$ automorphic forms


Author: Jacob Sturm
Journal: Bull. Amer. Math. Soc. 2 (1980), 435-439
MSC (1970): Primary 10D15, 10H10; Secondary 30A31
MathSciNet review: 561527
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10D15, 10H10, 30A31

Retrieve articles in all journals with MSC (1970): 10D15, 10H10, 30A31


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14757-6
PII: S 0273-0979(1980)14757-6